# SDR AALA201908169007

- Difficulty date: August 16, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 15,141 hours, 5,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: R4 DOOR DAMPER CYLINDER PRESSURE BELOW CHECK LIMITS,  LOW. SERVICED THE EMERGENCY DOOR DAMPER CYLINDER IAW AMM 52-22-00, OK FOR SERVICE.
